Jump to content

Dede21: Citalopram (Celexa)


dede21

Recommended Posts

i have been on citalopram for 3 weeks now. i have been VERY tired while taking this. i am talking cant get out of bed tired. i started with 20mg and 3 days ago went to 40mg. i am beginning to wonder if maybe this anti depressant is for me or am i taking too high of a dose.

does anyone have any experience with this. i am about ready to stop taking it.

Link to comment
  • Moderator Emeritus

Have you discussed this with your doctor? None of us here are trained medical people and I wouldn't want to tell you to quit taking Citalopram either cold turkey or by tapering unless you've consulted with your doctor first. If it's really overwhelming you and you can't get in to see the doctor right away, you might try dropping back to 20 mg., but I'm honestly not sure if that would give you withdrawal symptoms or not.

 

When you have a chance, please post more about yourself in this thread, including adding your drug history to your profile, like so:

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

Welcome to the forum.

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment
  • Administrator

Celexa often makes people tired. If I were in your situation, I would suspect too much Celexa and back right down to 20mg.

 

And, I would look very carefully at the reason I'm taking it in the first place. It is overprescribed. This is a powerful drug that causes physical dependency and withdrawal issues. No one should be taking it if any other alternatives are available.

 

Get a second or third opinion about your medication from other doctors.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy